0
2013
Impact Factor

S. Sudakov

Roza Luksemburg st., 74, Donetsk, Ukraine, 83114
National Academy of Science of Ukraine Institute of Applied Mathematics and Mechanics

Publications:

Sudakov S. N.
On the form of a closed cavity in which there exist uniform vortex motions of an ideal incompressible fluid
2010, vol. 15, no. 1, pp.  59-65
Abstract
The paper of S.V. Jacques [1] deals with the problem of finding forms of cavities in which there exist uniform vortex motions of an ideal incompressible fluid. In [1] the surface of the cavity was assumed to be a surface of revolution. The present work solves this problem without resorting to this assumption.
Keywords: homogeneous vortex flows, incompressible inviscid fluid, cavity, the theorems of Helmholtz
Citation: Sudakov S. N.,  On the form of a closed cavity in which there exist uniform vortex motions of an ideal incompressible fluid, Regular and Chaotic Dynamics, 2010, vol. 15, no. 1, pp. 59-65
DOI:10.1134/S156035471001003X

Back to the list